# SDR DHL9974020C

- Difficulty date: February 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Engine: Pwa JT8D17
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Tailpipe
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, NR 2 ENGINE, HOLE ON LEADING EDGE TAIL PIPE EXTERIOR LT SIDE ABOUT 7 O'CLOCK POSITION.  CUT OUT DAMAGED AREA, INSTALLED DOUBLER, 12 BY 4 PER SRM 51-40-3, N/R 6399.
